# SDR 2023F00149

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: General aviation
- Aircraft: N950PH
- Make and model: Skrsky S92A
- Aircraft serial: 920274
- Aircraft time: 9,271 hours, 8,992 cycles
- System (JASC): 6300 · Main Rotor Drive System
- Part: Module
- Part number: 9235115001045
- Part serial: A17100600
- Condition: Chipped
- Location: #2 Input Module
- Part time: 9,271 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 18 MILES FROM KHUM THE #2 INPUT CHIP LIGHT ILLUMINATED. EMERGENCY PROCEDURES WERE PERFORMED AND WE CONTINUED TO RWY 18. WE PERFORMED A ROLL ON LANDING AND TAXIED TO THE LINE.
